Rendiconti del Circolo Matematico di Palermo

, Volume 42, Issue 1, pp 59–64

On the unicity of solutions for the differential equationx(n)(t)=f(t, x)

  • Adrian Constantin
Article

DOI: 10.1007/BF02845110

Cite this article as:
Constantin, A. Rend. Circ. Mat. Palermo (1993) 42: 59. doi:10.1007/BF02845110

Abstract

An improvement of the uniqueness theorem of Wintner for the differential equationx(n)(t)=f(t, x) is given.

Copyright information

© Springer 1993

Authors and Affiliations

  • Adrian Constantin
    • 1
  1. 1.Institut Non-Linéaire de NiceNiceFrance